EconPapers    
Economics at your fingertips  
 

Coupled Fixed Point Theorems for Weak Contraction Mappings under -Invariant Set

Wutiphol Sintunavarat, Yeol Je Cho and Poom Kumam

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

We extend the recent results of the coupled fixed point theorems of Cho et al. (2012) by weakening the concept of the mixed monotone property. We also give some examples of a nonlinear contraction mapping, which is not applied to the existence of the coupled fixed point by the results of Cho et al. but can be applied to our results. The main results extend and unify the results of Cho et al. and many results of the coupled fixed point theorems.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/324874.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/324874.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:324874

DOI: 10.1155/2012/324874

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:324874